publication:

Detecting homogeneous segments in DNA sequences by using hidden Markov models (2000)

Author(s): Henderson DA; Wilkinson DJ; Boys RJ

      • Journal: Journal of the Royal Statistical Society. Series C: Applied Statistics
      • Volume: 49
      • Issue: 2
      • Pages: 269-285
      • Publisher: Wiley-Blackwell Publishing Ltd.
      • Publication type: Article
      • Bibliographic status: Published
      Staff

      Professor Richard Boys
      Professor of Applied Statistics

      Professor Darren Wilkinson
      Professor of Stochastic Modelling